# SDR EIA2003030

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window Frame
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Fuselage STA 544 Left Side interior window forging corosion.  CORRECTIVE ACTION:  Repaired per ECRA 481-53-178-2.   Reworked forging per B747 SRM 56-20-01, Fig 1, 51-10-02, Pg 7, & SOPM 20-41-02, Pgs 1-15.
